Posted by: Susan | 2011-10-03

Venlor and hot flushes

Hi Doc, I am 55 and took Angeliq for a year, stopped it, then was on Livifem for a month, but I dont like the tiblone in it, overall I am just plain scared of HRT! The doctor now suggested that I use Venlor for the hot flushes, will this help please, also isnt this habit forming and what are the side effects please? Thanks and kind regards.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Venlor is an antidepressant which is known to alleviate hot flushes. Never stop taking Venlor without consulting your doctor, once you have started on it. It is imperative to slowly withdraw the product. It is a very safe product but you can ask your pharmacist for a copy of the information leaflet. As with all medication, it has a long list of possible side effects. It is not habit forming.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.